# SDR FDEA202407301067

- Difficulty date: July 30, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 84,504 hours, 20,600 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 80380303
- Part serial: 670
- Condition: False Activation
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE AFTER APPROXIMATELY 5 MINUTES OF  FLIGHT, RECEIVED #1 ENGINE FIRE LIGHTS AND BELL. NO  OTHER FIRE INDICATIONS WERE PRESENT. AFTER  RETARDING #1 THROTTLE TO IDLE (AS PER QRH), FIRE  WARNINGS WENT AWAY AND DID NOT RETURN. FIRE SYSTEM  TESTED AFTER EVENT AND TESTED GOOD. ENGINE WAS  RETURNED TO FULL POWER WITH NO ADDITIONAL EVENTS.      MEL  30JUL24 08:02   OAK  RELEASED FOR SERVICE PER MEL : 26-11-01  CATEGORY : C EXPIRATION : 09AUG24  "MEL 26-11-01: ENG NO. 1 FIRE DETECTION LOOP A -  INOP."  RTS PASSED.  REMOVED AND REPLACED #1 FDCU REF AMM 26-11-02-4.  OPS CHECK GOOD.
